Differential and Integral Equations

Multiplicity result for some degenerate elliptic problem involving critical exponential growth in $ \mathbb{R}^N$

Sami Aouaoui

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study some nonhomogeneous degenerate elliptic equation in dimension $ N,$ $ N \geq 3 $ with nonlinearity term having an exponential growth and does not satisfy the Ambrosetti-Rabinowitz (AR) condition. Using a variational tools, we establish the existence of at least two positive solutions.

Article information

Source
Differential Integral Equations, Volume 28, Number 3/4 (2015), 255-270.

Dates
First available in Project Euclid: 4 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.die/1423055227

Mathematical Reviews number (MathSciNet)
MR3306562

Zentralblatt MATH identifier
1300.34027

Subjects
Primary: 35D30: Weak solutions 35J20: Variational methods for second-order elliptic equations 35J61: Semilinear elliptic equations 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Aouaoui, Sami. Multiplicity result for some degenerate elliptic problem involving critical exponential growth in $ \mathbb{R}^N$. Differential Integral Equations 28 (2015), no. 3/4, 255--270. https://projecteuclid.org/euclid.die/1423055227


Export citation